图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v36.i12.30
pages 30-35

Control of Oscillations of Duffing Oscillator with Dual-Frequency Excitation

Tatyana V. Zavrazhina
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev, Ukraine
Natalya M. Zavrazhina
Kyiv National University of Construction and Architecture, Kyiv, Ukraine

ABSTRACT

A technique of mathematical modeling of motion chaotization of an essentially nonlinear Duffing dissipative oscillator with dual-frequency excitation is suggested. The technique is based on joint application of the method of solution continuation by parameter, Floquet stability criteria, theory of branching, and the Everhart method of high-precision integration. A universal in Feigenbaum sense sequence of period doubling bifurcations is constructed.


Articles with similar content:

Recognition of Signals with Application of Nonlinear Equations of Dynamics
Journal of Automation and Information Sciences, Vol.31, 1999, issue 12
Igor V. Tetko, Tatyana I. Aksenova
Pseudoinversion of Integral Operators in the Problems of Observation, Terminal Control, and Simulation of Dynamics of Distributed Parameter Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
Vladimir Antonovich Stoyan
Computer Simulation on the Basis of Hamilton-Type Equations of Nonlinear Fluid Oscillations in a Rectangular Tank
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 6
G. F. Zolotenko
Numerical Method of Integrating the Variational Equations for Cauchy Problem Based on Differential Transformations
Journal of Automation and Information Sciences, Vol.47, 2015, issue 9
Mikhail Yu. Rakushev
An Adaptive, Trajectory-Data Based Technique for Target Resolution
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
N. I. Matyukhin